MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA AMISTEM C FEMORAL STEMS; AMISTEM-C STD. SIZE 2

MEDACTA INTERNATIONAL SA AMISTEM C FEMORAL STEMS; AMISTEM-C STD. SIZE 2
Model Number 01.18.152
Medical Device Problem Code Difficult or Delayed Positioning (1157)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/26/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Batch review performed on 30 jun 2025.Stem: amistem c 01.18.152 amistem-c std.Size 2 (k103189) lot.2421583: (b)(4) items manufactured and released on 04-oct-2024.Expiration date: 2029-09-20.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Clinical evaluation: the available x-ray images are preoperative and therefore, not relevant to the analysis of the event that occurred.Root cause: the device history record review does not indicate any potentially related manufacturing issue.Although no specific root cause can be confirmed, the issue experienced is likely related to the unique patient conditions and surgical application.
 
Event or Problem Description
During femur preparation with broach size 2, the amistem-c std.Size 2 remained sat up (8 mm) and could not be inserted.The stem was removed, the cement was removed using a drill, and a smaller size 0 was implanted.The surgery was completed successfully.Delay time 2 hours (total surgery time 6 hours).

Brand Name
AMISTEM C FEMORAL STEMS
Common Device Name
AMISTEM-C STD. SIZE 2
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key22529151
Report Number3005180920-2025-00682
Device Sequence Number8028791
Product Code JDI
UDI-Device Identifier07630030804274
UDI-Public07630030804274
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K103189
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number01.18.152
Device Lot Number2421583
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/26/2025
Initial Report FDA Received Date07/17/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/04/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age57 YR
Patient SexFemale
Patient Weight57 KG
Patient EthnicityNon Hispanic
Patient RaceAsian